International Journal of Mathematics and Mathematical Sciences
Volume 2005 (2005), Issue 19, Pages 3127-3144
On properties of fuzzy left -ideals in hemirings with -norms
Department of Mathematics, Hubei Institute for Nationalities, Hubei Province, Enshi 445000, China
Received 24 May 2005
Copyright © 2005 Jianming Zhan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
The notion of -fuzzy left -ideals in a hemiring is introduced and basic properties are investigated. Using a collection of left -ideals of a hemiring , -fuzzy left -ideals of are established. The notion of a finite-valued -fuzzy left -ideal is introduced, and its characterization is given. -fuzzy relations on a hemiring are discussed.